# SDR UALA2011101105513

- Difficulty date: October 11, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Seized
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY POWER ASSIST QUADRANT BEARINGS SEIZED.  REMOVED QUADRANT & QUADRANT BEARING, CLEANED, REINSTALLED & LUBED BEARING.  REINSTALLED QUADRANT PER MM AND GNMM 4-0-3-010 AND FOUND THE ACTUATION LEVER AND CAM ASSEMBLY TURNED FREELY PER MM.
